Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

diabetes and weight loss

i am 28 years old....and i hev been suffering from diabetes for the past 4 years...i have been diagnosed with diabetes...type 2 and i hve lost to gain weight? any food supplements to gain weight
Asked On : Thu, 14 Jan 2010
Answers:  3 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Welcome to HealthcareMagic

Since your are a diabetic, your food intake should be balanced in quality and quantity in regular timings.Take six small meals instead of three big meals, your diet should be high in fiber and rich in nutrients. There are supplements which are designed for diabetic patients to improve weight, Glucerna SR or Resource diabetic , which are in powder form can be taken along with skimmed milk or water daily once. Apart from this daily intake of sprouts, whole legumes, pulses, raw vegetables and fruits will eventually improve the weight since they are high in protein.
Answered: Sat, 29 Jan 2011
I find this answer helpful
  Anonymous's Response

If you are taking antidiabetic drugs, then they are known to cause weight loss. But just because of this dont stop taking medications...take a well balanced diabetic diet..consult your doctor about more problems.

Answered: Thu, 14 Jan 2010
  User's Response
there is no medicines to weight gain. it is the proper consumption of the food is important. it is advised not to be overweight in diabetes as it wil further aggravate the diabetes problem
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor